# SDR 96ZZZX2113

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737*
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: 2056011
- Condition: Wrong Connector
- Location: Servoed Altitude
- Component: Smithsind
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THIS UNIT WAS RECEIVED FOR OVERHAUL.  WHEN THE UNIT WAS OPENED, FOUND THE CONNECTORS P3 AND J3 WERE NOT THE CORRECT TYPE PER CMM 34-10-16.
